MathSciNet Relay Station
MathSciNet bibliographic data
MR2243862 (2007a:74079) 74R10 (74G70 74K20)
Singh, B. M.; Rokne, J.; Dhaliwal, R. S. Multiple bent cracks in an infinite orthotropic plate under an anti-plane shear stress. Quart. Appl. Math. 64 (2006), no. 2, 253–269.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement